On tauberian oscillation theorems
Compositio Mathematica, Tome 11 (1953), p. 71-82
@article{CM_1953__11__71_0,
     author = {Rajagopal, C. T.},
     title = {On tauberian oscillation theorems},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {11},
     year = {1953},
     pages = {71-82},
     zbl = {0052.05702},
     mrnumber = {56726},
     language = {en},
     url = {http://www.numdam.org/item/CM_1953__11__71_0}
}
Rajagopal, C. T. On tauberian oscillation theorems. Compositio Mathematica, Tome 11 (1953) pp. 71-82. http://www.numdam.org/item/CM_1953__11__71_0/

H. Delange [1] Sur les théorèmes inverses des procédés de sommation des séries divergentes (Premier mémoir), Ann. Sci. École Norm. Sup. (3), 67 (1950), 99-160. | Numdam | MR 37374 | Zbl 0039.06402

G.H. Hardy [2] Divergent Series (Oxford, 1949). | MR 30620 | Zbl 0032.05801

J. Karamata [3] Sur les théorèmes inverses des procédés de sommabilité (Actualitiés Scientifiques et Industrielles, No. 450, VI (1937)). | JFM 63.0169.02

J. Karamata [4] Über allgemeine O-Umkehrsätze, Bull. International Acad. Yougoslave, 32 (1939), 1-9. | JFM 65.1195.02

C.T. Rajagopal [5] A generalization of Tauber's theorem and some Tauberian constants, Math. Zeitschr. 57 (1953), 405-414. | Zbl 0050.28503

V. Ramaswami [6] The generalized Abel-Tauber theorem, Proc. London Math. Soc. (2), 41 (1936), 408-417. | JFM 62.0224.02 | Zbl 0014.30002